# SDR DALA2025101607578

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 24,428 hours, 2,827 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 37.3 RT SIDE ON FWD SIDE BETWEEN P'8 AND P'9 SHEAR CLIP LOOKS TO HAVE A GOUGE.   REPAIRED PER ERA 628177-14 REV ORIG. (1253619)
